Asymptotic Regularity and Exponential Attractors for Nonclassical Diusion Equations With Critical Exponent

Lixia PAN, Fanghong ZHANG


In  this  paper, we  consider the dynamical behavior of the nonclassical diffusion equation when nonlinearity is critical for both two cases: the forcing term belongs to H 1 (Ω) and L2 (Ω). For the case the forcing term only belongs to H 1 (Ω), based on the asymptotic regularity in Dynamical Systems: An International  Journal, 26 (4), (2011), 391–400, we prove  the existence of exponential attractors in weak topological space H 1 (Ω). For the case the forcing term belongs to L2 (Ω), we prove the asymptotic regularity of the solutions and exponential attractors.


Nonclassical diusion equations; Exponential attractors; Absorbing set; Asymptotic regularity; Critical exponent

Full Text:



[1] Aifantis, E. C. (1980). On the problem of di_usion in solids. Acta Mech., 37, 265-296.

[2] Lions, J. L., & Magenes, E. (1972). Non-homogeneous boundary value problems and applications.

Spring-verlag: Berlin.

[3] Kuttler, K., & Aifantis, E. C. (1987). Existence and uniqueness in nonclassical diffusion. Quart. Appl.

Math., 45, 549-560.

[4] Kuttler, K., & Aifantis, E. C. (1988). Quasilinear evolution equations in nonclassical diffusion. SIAM J.

Math. Anal., 19, 110-120.

[5] Aifantis, E. C. (2011). Gradient nanomechanics: Applications to deformation, fracture, and diffusion in

nanopolycrystals. Metall. Mater. Trans., A42, 2985-2998.

[6] Kalantarov, V. K. (1986). On the attractors for some non-linear problems of mathematical physics. Zap.

Nauch. Sem. LOMI, 152, 50-54.

[7] Xiao, Y. L. (2002). Attractors for a nonclassical di_usion equation. Acta Math. Appl. Sinica., 18,


[8] Sun, C. Y., Wang, S. Y., & Zhong, C. K. (2007). Global attractors for a nonclassical di_usion equation.

Acta Math. Sinica, English Series., 23, 1271-1280.

[9] Ma, Q. Z., & Zhong, C. K. (2004). Global attractors of strong solutions to nonclassical diffusion

equations. Journal of Lanzhou University, 40, 7-9.

[10] Wang, S. Y., Li, D. S., & Zhong, C. K. (2006). On the dynamics of a class of nonclassical parabolic

equations. J. Math. Anal. Appl., 317, 565-582.

[11] Temam, R. (1997). In_nite-dimensional dynamical systems in mechanics and physic. New York: Springer.

[12] Sun, C. Y., & Yang, M. H. (2008). Dynamics of the nonclassical di_usion equations. Asymptot. Anal., 59, 51-81.

[13] Liu, Y. F., & Ma, Q. Z. (2009). Exponential attractors for a nonclassical diffusion equation. Electronic Journal of

Differential Equations, 9, 1-9.

[14] Ma, Q. Z., Liu, Y. F., & Zhang, F. H. (2012). Global attractors in H1(RN) for nonclassical di_usion equations.

Discrete Dynamics in Nature and Society, 1-17. doi:10.1155/2012/672762.

[15] Wu, H. Q., & Zhang, Z. Y. (2011). Asymptotic regularity for the nonclassical diffusion equation with lower

regular forcing term. Dynamical Systems: An International Journal, 26 (4), 391-400.

[16] Zhao, T. G., Wu, Y. J., & Ma, H. P. (2012). Error analysis of Chebyshev-Legendre pseudo-spectral method for a

class of nonclassical parabolic equation. Journal of Scientiffic Computing, 52 (3), 588-602.

[17] Zhao, T. G., Wu, Y. J., & Ma, H. P. (2010). Chebyshev-Legendre pseudospectral method for nonclassical

parabolic equation. Journal of Information and Computational Science, 7 (8), 1809-1817.

[18] Sun, C. Y. (2010). Asymptotic regularity for some dissipative equations. Journal of Differential Equations, 248

(2), 342-362.

[19] Miranville, A., & Zelik, S. Attractors for dissipative partial differential equations in bounded and unbounded

domains (Handbook of Differential Equations, Evolutionary Partial Differential Equations, C. M. Dafermos &

M. Pokorny eds.). Amsterdam: Elsevier.

[20] Zelik, S. V. (2004). Asymptotic regularity of solutions of a nonautonomous damped wave equation with a critical

growth exponent. Comm. Pure Appl.Anal., 3, 921{934.

[21] Zhang, F. H., & Liu, Y. F. (2014). Pullback attractors in H1(RN) for nonautonomous nonclassical di_usion

equations. Dynamical Systems, 29 (1), 106-118.

[22] Pan, L. X., & Liu, Y. F. (2013). Robust exponential attractors for the nonautonomous nonclassical di_usion

equation with memory. Dynamical Systems, 28 (4), 501-517.




  • There are currently no refbacks.

Copyright (c)

Share us to:   


If you have already registered in Journal A and plan to submit article(s) to Journal B, please click the "CATEGORIES", or "JOURNALS A-Z" on the right side of the "HOME".

We only use the follwoing mailboxes to deal with issues about paper acceptance, payment and submission of electronic versions of our journals to databases:

 Articles published in Progress in Applied Mathematics are licensed under Creative Commons Attribution 4.0 (CC-BY).


Address: 1020 Bouvier Street, Suite 400, Quebec City, Quebec, G2K 0K9, Canada.

Telephone: 1-514-558 6138

Copyright © 2010 Canadian Research & Development Center of Sciences and Cultures